My Period Need Help
1 Replies
mia101

Hello, I my period about two 2 weeks ago and I recently stopped taking my birth control pills. It has been 6 days now. And I recently started my period again and it is very heavy. Is there something wrong I am very worried.

Thanks

 

rikithemonk

This early period is most likely caused by you stopping the pills. The pill is made of hormones, so your body is used to having these hormones in your bloodstream. All of a sudden the hormone is completely gone, and now your body has to balance itself and get used to the new situation.

As for the very heavy period. Its not heavy, its your normal non pill period. One of the things that the pill does is to stop the uterine tissue from thickening. No thickening means less tissue to drop during your period. This causes a lighter period.

Now you have no pill, so the tissue builds up to its normal levels so when your period starts, it has much much more tissue to remove. Hence the normal period. Its just that you haven't seen a normal period in quite some time. Also your body has to get in balance, so it may be over producing some of its own hormones for a while until it gets things figured out. This could cause abnormal tissue growth and may cause unusual periods for a few months.

This is normal and you will be ok.

 

Message:


You must log in to reply.

You must log in to reply.


Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?